Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919046
Irreducible recurrence, ergodicity, and extremality of invariant measures for resolvents
Beznea L, Cimpean I, Röckner M (2018)
Stochastic Processes and their Applications 128(4): 1405-1437.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Dirichlet form associated with the $\phi_{3}^{4}$ model
Zhu R, Zhu X (2018)
Electronic Journal of Probability 23: 78.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
Stochastic heat equations with values in a Riemannian manifold
Röckner M, Wu B, Zhu R, Zhu X (2018)
Rendiconti Lincei - Matematica e Applicazioni 29(1): 205-213.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Two-sided estimates of heat kernels of jump type Dirichlet forms
Grigoryan A, Hu E, Hu J (2018)
ADVANCES IN MATHEMATICS 330: 433-515.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces
Grigoryan A, Hu E, Hu J (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2710500
ESTIMATES OF HEAT KERNELS FOR NON-LOCAL REGULAR DIRICHLET FORMS
Grigoryan A, Hu J, Lau K-S (2014)
Transactions of the American Mathematical Society 366(12): 6397-6441.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2285698
Existence and approximation of Hunt processes associated with generalized Dirichlet forms
Peil V, Trutnau G (2011)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 14(04): 613-628.
PUB | Dateien verfügbar | DOI | WoS | arXiv
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597497
Quasi-regular Dirichlet forms and L-p-resolvents on measurable spaces
Beznea L, Boboc N, Röckner M (2006)
Potential Analysis 25(3): 269-282.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599439
Functional inequalities for particle systems on Polish spaces
Röckner M, Wang F-Y (2006)
Potential Analysis 24(3): 223-243.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617634
Stochastic dynamics of compact spins: Ergodicity and irreducibility
Albeverio S, Daletskii A, Kondratiev Y, Röckner M (2000)
ACTA APPLICANDAE MATHEMATICAE 63(1-3): 27-40.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Dirichlet form"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung